# SDR A6WA200000069

- Difficulty date: December 12, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N328ML
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 5,861 hours, 5,570 cycles
- Engine: Pwa PW119C
- Engine time: 5,888 hours, 5,585 cycles
- System (JASC): 7250 · Turbine Section
- Part: Impeller
- Part number: 3038060
- Part serial: 9E553
- Condition: Damaged
- Location: Lt Engine
- Part time: 5,888 hours, 5,585 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

LT ENGINE POWER LOSS AND STOPPAGE ON TAKE-OFF AFTER TAKE-OFF POWER WAS SET. MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE. LP IMPELLER BLADE WAS FOUND DAMAGED CAUSE WAS DETERMINED TO BE ICE INGESTION.
